Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Products of integral-type operators and composition operators between Bloch-type spaces
Journal: Journal of Mathematical Analysis and Applications
Volume: 349
Issue: 2
First page: 596
Last page: 610
Issue Date: 15-Jan-2009
Rank: M21
ISSN: 0022-247X
DOI: 10.1016/j.jmaa.2008.09.014
Abstract: 
A complete picture on the boundedness and compactness of the products of integral-type operators and composition operators between Bloch-type spaces of holomorphic functions on the unit disk is given in this paper.
Keywords: Bloch space | Composition operator | Integral operator
Publisher: Elsevier
Project: NSF of Guangdong Province (No. 7300614)

Show full item record

SCOPUSTM   
Citations

105
checked on Nov 27, 2022

Page view(s)

11
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.